MAUDE Adverse Event Report: STRYKER GMBH IMN SCREWS - ADVANCED LOCKING SCREW D5X60MM; SCREW, FIXATION, BONE

STRYKER GMBH IMN SCREWS - ADVANCED LOCKING SCREW D5X60MM; SCREW, FIXATION, BONE
Catalog Number 23615060S
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "the hexagonal head of the advanced locking screw was missing so that the driver could not be used.The surgeon used another advanced locking screw and finished operation.".
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could be confirmed, since the screw has missing features as described in the event description.The device inspection revealed the following.The advanced locking screw was returned together with the original cardboard box.The visual inspection has shown that the hexagon recess is missing as complained, in addition it was detected that the left-hand thread at the head is missing too.The visible damages, scratches, were very likely caused by unsuccessful attempts to use the screwdriver.A review of the device history for the reported lot did not indicate any abnormalities.The lot in question was manufactured in february 2025 with a lot size of (b)(4) pieces and we are not aware of any other complaint of the same nature for the reported lot number.There is at this point no indication that other devices are also affected by the same occurrence.Based on investigation, the root cause was attributed to a manufacturing related issue.The evaluation has shown that the hexagon recess and the head thread are missing at the returned advanced locking screw as not all steps were carried out as required during the manufacturing process on this individual screw.A nc (non-conformity) was opened at the manufacturing site to address this event.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
IMN SCREWS - ADVANCED LOCKING SCREW D5X60MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23318635
Report Number0008031020-2025-01946
Device Sequence Number4838574
Product Code HWC
UDI-Device Identifier07613327381542
UDI-Public(01)07613327381542(17)350131(10)K1048C0
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193308
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23615060S
Device Lot NumberK1048C0
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown